# SDR UALA2011011000135

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,699 hours, 12,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 79027013
- Part serial: 404
- Condition: Inoperative
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL HAD C HYD DEM PUMP EICAS AND PUMP PRESSURE LIGHT 2 TIMES FOR ABOUT 10 SECONDS EACH.  CENTER ADP PUMP HAS BEEN RENDERED INOP PER MEL. FOUND HPSOV BITE FAILS.  REPLACED NR 1 HPSOV IAW MM.
